The Annals of Mathematical Statistics

Review: N. U. Prabhu, Queues and Inventories

P. A. P. Moran

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 37, Number 2 (1966), 529-530.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699540

Digital Object Identifier
doi:10.1214/aoms/1177699540

JSTOR
links.jstor.org

Citation

Moran, P. A. P. Review: N. U. Prabhu, Queues and Inventories. Ann. Math. Statist. 37 (1966), no. 2, 529--530. doi:10.1214/aoms/1177699540. https://projecteuclid.org/euclid.aoms/1177699540


Export citation